Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 764894, 14 pages
http://dx.doi.org/10.1155/2012/764894
Research Article

Numerical Studies for Fractional-Order Logistic Differential Equation with Two Different Delays

1Department of Mathematics, Faculty of Science, Cairo University, Giza 12613, Egypt
2Department of Mathematics, Faculty of Science, Benha University, Benha 15318, Egypt
3Department of Mathematics, Faculty of Science, Zagazig University, Zagazig 44519, Egypt

Received 10 March 2012; Revised 17 June 2012; Accepted 4 July 2012

Academic Editor: J. Biazar

Copyright © 2012 N. H. Sweilam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. R. Epstein and Y. Luo, “Differential delay equations in chemical kinetics. Nonlinear models: the cross-shaped phase diagram and the Oregonator,” The Journal of Chemical Physics, vol. 95, no. 1, pp. 244–254, 1991. View at Google Scholar · View at Scopus
  2. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191 of Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1993.
  3. E. Fridman, L. Fridman, and E. Shustin, “Steady modes in relay control systems with time delay and periodic disturbances,” Journal of Dynamic Systems, Measurement and Control, vol. 122, no. 4, pp. 732–737, 2000. View at Google Scholar · View at Scopus
  4. L. C. Davis, “Modifications of the optimal velocity traffic model to include delay due to driver reaction time,” Physica A, vol. 319, pp. 557–567, 2003. View at Publisher · View at Google Scholar · View at Scopus
  5. S. Bhalekar and V. Daftardar-Gejji, “A predictor-corrector scheme for solving nonlinear delay dierential equations of fracctional order,” Journal of Fractional Calculus and Applications, vol. 1, no. 5, pp. 1–9, 2011. View at Google Scholar
  6. R. L. Bagley and P. J. Torvik, “On the appearance of the fractional derivative in the behavior of real materials,” Journal of Applied Mechanics, vol. 51, no. 2, pp. 294–298, 1984. View at Google Scholar · View at Scopus
  7. K. Diethelm, “An algorithm for the numerical solution of differential equations of fractional order,” Electronic Transactions on Numerical Analysis, vol. 5, pp. 1–6, 1997. View at Google Scholar · View at Zentralblatt MATH
  8. A. M. A. El-Sayed, H. A. A. El-Saka, and E. M. El-Maghrabi, “On the fractional-order logistic equation with two different delays,” Zeitschrift fur Naturforschung. Section A, vol. 66, no. 3-4, pp. 223–227, 2011. View at Google Scholar · View at Scopus
  9. J.-H. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 57–68, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Ch. Lubich, “Discretized fractional calculus,” SIAM Journal on Mathematical Analysis, vol. 17, no. 3, pp. 704–719, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. N. H. Sweilam, M. M. Khader, and A. M. Nagy, “Numerical solution of two-sided space-fractional wave equation using finite difference method,” Journal of Computational and Applied Mathematics, vol. 235, no. 8, pp. 2832–2841, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. N. H. Sweilam, M. M. Khader, and A. M. S. Mahdy, “Crank-Nicolson nite dierence method for solving time-fractional diusion equation,” Journal of Fractional Calculus and Applications, vol. 2, no. 2, pp. 1–9, 2012. View at Google Scholar
  13. J. H. He, “Variational iteration method—a kind of non-linear analytical technique: some examples,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699–708, 1999. View at Google Scholar · View at Scopus
  14. J. H. He, “Variational iteration method for delay dierential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 2, pp. 235–236, 1997. View at Publisher · View at Google Scholar
  15. J.-H. He, “A short remark on fractional variational iteration method,” Physics Letters. A, vol. 375, no. 38, pp. 3362–3364, 2011. View at Publisher · View at Google Scholar
  16. M. Inc, “The approximate and exact solutions of the space- and time-fractional Burgers equations with initial conditions by variational iteration method,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 476–484, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. N. H. Sweilam and M. M. Khader, “Variational iteration method for one dimensional nonlinear thermoelasticity,” Chaos, Solitons and Fractals, vol. 32, no. 1, pp. 145–149, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. N. H. Sweilam and M. M. Khader, “On the convergence of variational iteration method for nonlinear coupled system of partial differential equations,” International Journal of Computer Mathematics, vol. 87, no. 5, pp. 1120–1130, 2010. View at Publisher · View at Google Scholar · View at Scopus
  19. N. H. Sweilam, M. M. Khader, and F. T. Mohamed, “On the numerical solutions of two dimensional Maxwell's equations,” Studies in Nonlinear Sciences, vol. 1, no. 3, pp. 82–88, 2010. View at Google Scholar
  20. N. H. Sweilam, M. M. Khader, and R. F. Al-Bar, “Numerical studies for a multi-order fractional differential equation,” Physics Letters. A, vol. 371, no. 1-2, pp. 26–33, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. H. Jafari and V. Daftardar-Gejji, “Solving linear and nonlinear fractional diffusion and wave equations by Adomian decomposition,” Applied Mathematics and Computation, vol. 180, no. 2, pp. 488–497, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. I. Hashim, O. Abdulaziz, and S. Momani, “Homotopy analysis method for fractional IVPs,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 3, pp. 674–684, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. Z.-B. Li and J.-H. He, “Fractional complex transform for fractional differential equations,” Mathematical & Computational Applications, vol. 15, no. 5, pp. 970–973, 2010. View at Google Scholar · View at Zentralblatt MATH
  24. Z. B. Li and J. H. He, “Application of the fractional complex transform to fractional dierential equations,” Nonlinear Science Letters A, vol. 2, pp. 121–126, 2011. View at Google Scholar
  25. M. M. Khader, “On the numerical solutions for the fractional diffusion equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 6, pp. 2535–2542, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. M. M. Khader, “Numerical solution of nonlinear multi-order fractional dierential equations by implementation of the operational matrix of fractional derivative,” Studies in Nonlinear Sciences, vol. 2, no. 1, pp. 5–12, 2011. View at Google Scholar
  27. M. M. Khader, “Introducing an efficient modication of the variational iteration method by using Chebyshev polynomials,” Application and Applied Mathematics, vol. 7, no. 1, pp. 283–299, 2012. View at Google Scholar
  28. M. M. Khader, “Introducing an efficient modification of the homotopy perturbation method by using Chebyshev polynomials,” Arab Journal of Mathematical Sciences, vol. 18, no. 1, pp. 61–71, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. M. M. Khader, N. H. Sweilam, and A. M. S. Mahdy, “An efficient numerical method for solving the fractional diffusion equation,” Journal of Applied Mathematics and Bioinformatics, vol. 1, pp. 1–12, 2011. View at Google Scholar
  30. M. M. Khader and A. S. Hendy, “The approximate and exact solutions of the fractional-order delay dierential equations using Legendre pseudospectral method,” International Journal of Pure and Applied Mathematics, vol. 74, no. 3, pp. 287–297, 2012. View at Google Scholar
  31. E. A. Rawashdeh, “Numerical solution of fractional integro-differential equations by collocation method,” Applied Mathematics and Computation, vol. 176, no. 1, pp. 1–6, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.
  33. S. Das, Functional Fractional Calculus, Springer, New York, NY, USA, 2nd edition, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science Publishers, London, UK, 1993.
  35. M. A. Snyder, Chebyshev Methods in Numerical Approximation, Prentice-Hall, Englewood Cliffs, NJ, USA, 1966.
  36. E. H. Doha, A. H. Bhrawy, and S. S. Ezz-Eldien, “A Chebyshev spectral method based on operational matrix for initial and boundary value problems of fractional order,” Computers & Mathematics with Applications, vol. 62, no. 5, pp. 2364–2373, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. G. Jumarie, “Fractional partial differential equations and modified Riemann-Liouville derivative new methods for solution,” Journal of Applied Mathematics & Computing, vol. 24, no. 1-2, pp. 31–48, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. G. Jumarie, “Cauchy's integral formula via the modified Riemann-Liouville derivative for analytic functions of fractional order,” Applied Mathematics Letters, vol. 23, no. 12, pp. 1444–1450, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH